Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SSRI diarrhea = colonoscopy?!

Posted by will_2009 on May 26, 2009, at 16:02:11

I've had diarrhea since starting wellbutrin and zoloft two months ago. My doctor has taken stool and blood samples, and both are okay. I suggested that it was caused one or both of the meds, but he said that it was highly unlikely and that the diarrhea as a side effect would be transient.

Well he took me off of zoloft four days ago, put me on lexapro (and continued the Wellbutrin), and since the diarrhea hasn't stopped he wants to do a colonoscopy! Um...that seems ridiculous. No GI issues prior to taking these meds, issues after taking these meds - doesn't take a colonoscopy to figure that one out.

Meanwhile I'm having tingling sensations in my skin, nausea, and weird muscle tightness - like one might feel after running a few miles after not having done so in awhile. Is this a common set of zoloft withdrawal symptoms, lexapro ramp up symptoms, or dehydration due to diarrhea?!

Sorry, this just bums me out. I'm getting benefits from these drugs, but it's difficult to believe that my doctor isn't brighter than this. Any advice?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:will_2009 thread:897794